2d polynomial interpolation: A symbolic approach with mathematica


Yazici A., Altas I., Ergenc T.

COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2005, PT 3, vol.3482, pp.463-471, 2005 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 3482
  • Publication Date: 2005
  • Title of Journal : COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2005, PT 3
  • Page Numbers: pp.463-471

Abstract

This paper extends a previous work done by the same authors on teaching 1d polynomial interpolation using Mathematica [1] to higher dimensions. In this work, it is intended to simplify the the theoretical discussions in presenting multidimensional interpolation in a classroom environment by employing Mathematica's symbolic properties. In addition to symbolic derivations, some numerical tests are provided to show the interesting properties of the higher dimensional interpolation problem. Runge's phenomenon was displayed for 2d polynomial interpolation.